# SDR B3OR200000003

- Difficulty date: September 15, 2000
- Submitted: September 19, 2000
- Operation: General aviation
- Aircraft: N6637G
- Make and model: Cessna 550
- Aircraft serial: 550670
- Aircraft time: 3,860 hours, 2,567 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Switch
- Part number: L15H3
- Part serial: 3306
- Condition: Inaccurate
- Location: Lt Wing Tank
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED FUNCTIONAL TEST OF FUEL LOW LEVEL WARNING SYSTEM, IT FAILED ON ONE SIDE, ILLUMINATING WARNING CAPSULE AT 100 POUNDS INSTEAD OF 200 POUNDS OF FUEL.  REPLACED FUEL LOW LEVEL WARNING FLOAT SWITCH.  SYSTEM FAILED AGAIN, DISCOVERED THAT NEW PART WAS INTERMITTENT.  THIS SWITCH HAS BEEN A PROBLEM IN FLEET FOR YEARS, IT SEEMS EACH TIME WE DO THE FUNCTIONAL TEST ON THE WARNING SYSTEM WE FIND A SWITCH THAT IS BAD. AS A SIDE NOTE, WE FOUND ONLY ONE NUT SECURING EACH SWITCH IN THE TANK WHEN THE PARTS CATALOG SPECIFIES TWO NUTS USED TO JAM-LOCK EACH OTHER.  (X)
